advertisement
Question
Posted by: Jennifer | 2005/07/29

Worried Pregnant

I have missed my period for 8 days...I had unprotected sex twice 10days before my next period and took emergency contraceptive pill (postinor-2) at the two events.

I also took tablet called pregnan to regulate my period after discovering there was a delay.

What should I do...Will the medicine effect if I am pregnant.

Thank You

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The first thing to do would be a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: minime | 2005/07/29

i dont' think the pills will have a negative effect if you should find out you are preggies.
many woman used the pill regularly for a long time just to find out they are already a few weeks preggies and it did not harm the babies in any way.

so do the hpt so that your mind can be at peace.

Reply to minime
Posted by: samantha | 2005/07/29

I agree with Moi, do a home preg test first before you start stressing.

Reply to samantha
Posted by: Moi | 2005/07/29

Have you done an hpt to check if you are pregnant or not?

Reply to Moi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement